Invex functions on differentiable manifolds

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The aim of this work is to prove the sufficiency of Kuhn-Tucker conditions in the frame of invex programming on differentiable manifolds. In addition we prove that the compact manifolds do not admit nonconstant invex function.
Original languageEnglish
Title of host publicationGeneralized convexity and optimization for economic and financial decisions
Pages299-311
Number of pages13
Volume-
Publication statusPublished - 1999
EventGeneralized convexity and optimization for economic and financial decisions - Verona
Duration: 28 May 199829 May 2012

Workshop

WorkshopGeneralized convexity and optimization for economic and financial decisions
CityVerona
Period28/5/9829/5/12

Keywords

  • generalized convexity
  • mathematical programming on manifolds
  • optimality conditions

Fingerprint

Dive into the research topics of 'Invex functions on differentiable manifolds'. Together they form a unique fingerprint.

Cite this